# SDR FDEA201006031805

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CAVITY UPPER SKIN IS CRACKED AT AT XFS 672.  FABRICATED DOUBLER IAW SRM 57-10-00, FIG 71, PG 222, VOL I.  PRIMED DOUBLER IAW SRM 51-21-01, VOL II.  INSTALLED DOUBLER IAW SRM 57-10-00, FIG 71, PG 222, VOL I.
